Is it normal to bleed a little a couple of days after taking plan b?
Let this be a "life lesson" to always read the info that comes with it.
yes You Should have READ the Information with Plan B Always Read the side effects! SAFETY & POSSIBLE SIDE EFFECTS When used as directed, Plan B One-Step is generally safe and effective. Plan B One-Step contains levonorgestrel, the same hormone used in many birth control pills, just at a higher dose. It shouldn’t be used as regular birth control, because it’s not as effective. Some women may experience side effects, which may include: a period that is lighter, heavier, early, or late nausea lower abdominal cramps tiredness headache dizziness breast tenderness vomiting Some women taking Plan B One-Step may have changes in their period, such as spotting or bleeding before their next period. If your period is more than a week late, you should get a pregnancy test and follow up with your healthcare professional. If you vomit within 2 hours of taking the medication, call a healthcare professional to find out if you should repeat the dose. If you experience severe abdominal pain, you may have an ectopic (outside the uterus) pregnancy and should get immediate medical attention. https://www.planbonestep.com/safety-and-side-effects.aspx